# SDR ASAA0440137

- Difficulty date: June 13, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Engine: Cfmint CFM563C1
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Condition: Damaged
- Location: Nr 1 Turbine Sec
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT NR 1 ENGINE EXHAUST NOZZLE AND PLUG ROTOR AND STATOR HAVE SUSTAINED SEVERE DAMAGE, RIPPED AND TORN BLADE SEGMENTS WITH MISSING MATERIAL.  REMOVED AND REPLACED ENGINE PER T/C'S 4855400 AND 48571016.  (M)
